# SDR SWIA202156877

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Rt Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH TRU BAY FLOOR CRACKED AT FS193 (MARKED).   (C-CHECK) RO 3/10/2021     REPAIRED  TRU BAY FLOOR  REF REO 601R-53-11-245 REV.-C DATED 2019-05-13  REPAIR TYPE II. COMPLIED WITH 51-900-1003-SKY AND  SEE CONTINUATION CARD FOR DETAILS
